Champix and hives

Hey all,

Just wondering if any other Champix users are getting hives as a side effect? I have been taking Champix since 8th July and I've cut down on my dose to 1 pill a day since 5th August.

On 16th August, I started getting hives, and it got worse and worse. I thought it was due to being allergic to the mix nuts I took, and then thought it must be the exercising I did.

The hives are still spreading despite me not touching nuts since Thursday night (15 August) and I stopped exercising on 18 Aug. So it could be Champix.

Today's my second day not taking Champix and I hope the hives will go away.

I'm just trying to figure out why I got hives and Champix seemed to be the most possible cause.

Just curious if anyone had experienced getting hives from Champix before.

Thanks.

Merv

2 Replies

oldestnewest
  • I had my nails done recently and got bad hives as seems im allergic to acrylic.. however i do remember getting itchy with champix.. talk to your nurse and be careful stopping the champix suddenly

  • Thanks for the reply Julie. Sorry I didn't logged in till now.

    Just an update, I stopped Champix and the hives went away within a week. I am glad I am able to conquer my nicotine cravings after I stopped Champix. It is easier as I have broke the habit of wanting a smoke after meals, with my morning coffee etc.

    11 more days and I'm entering my 3rd month! :)

You may also like...